# SDR HEEA084149

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Engine: Tmeca ARRIEL1S
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bellows
- Condition: Ruptured
- Location: Bleed Valve
- Component: Bleed Valve
- Component part number: 23005366
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT OPEN ON TEST RUN. REPLACED BELLOWS PN 6893483 DUE TO RUPTURED AND PITTED.  REPAIRED BLEED VALVE.
